# SDR ASAA2023061143547

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,158 hours, 17,533 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(TRIM RUNAWAY AFTER TAKEOFF) ELECTRIC STAB TRIM DIDN'T WORK EITHER DIRECTION AFTER TAKE OFF. A/C CONTINUED TO TRIM AUTOMATICALLY BUT DID NOT RUNAWAY. STAB TRIM CUT OUT SWITCHES WERE CUT OUT AND MANUAL TRIMMED REMAINDER OF FLIGHT. GROUNDED - YES. AIR TURNBACK -- VERIFIED DEFECT, ELECTRIC STAB TRIM INOP. REF B737-800 WDM 27-41-11 FOUND STAB TRIM CONT C/B OUT ON P6-2 PANEL. RESET C/B REF B737-800 AMM 20-60-01. STAB TRIM SYSTEM TEST PASSED REF AMM 27-41-00. CYCLED STAB TRIM NOSE UP AND DOWN UNTIL UP AND DOWN LIMIT STOPS WITH FLAPS UP AND 1, OPS TEST NORMAL. REF WDM 27-41-12 VERIFIED GOOD VOLTAGES AT CONNECTOR D700 PINS 1,2,3. PIN 8 WITH FLAPS TO 1 & 6&7 WITH STAB TRIM SWITCHES. DFCS STAB TRIM AND LAND VERIFY TEST PASSED REF AMM 22-11-00.
